Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalized Jacobi polynomials


Authors: D. N. Sen and V. Rangachariar
Journal: Bull. Amer. Math. Soc. 42 (1936), 901-908
DOI: https://doi.org/10.1090/S0002-9904-1936-06463-3
Cited work: Bull. Amer. Math. Soc., Volume 36, Number 2 (1930), 77--84
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 442--448
MathSciNet review: 1563462
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06463-3